EconPapers    
Economics at your fingertips  
 

Corrigendum to "Games With Imperfectly Observable Actions in Continuous Time"

Tadashi Hashimoto

Econometrica, 2010, vol. 78, issue 3, 1155-1159

Abstract: Sannikov (2007) investigated properties of perfect public equilibria in continuous-time repeated games. This note points out that the proof of Lemma 6, required for the proof of the main theorem (Theorem 2), contains an error in computing a Hessian matrix. A correct proof of Lemma 6 is provided using an additional innocuous assumption and a generalized version of Lemma 5. Copyright 2010 The Econometric Society.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.3982/ECTA7441 link to full text (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: A corrigendum to "Games with imperfectly observable actions in continuous time" (2007) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:78:y:2010:i:3:p:1155-1159

Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues

Access Statistics for this article

Econometrica is currently edited by Guido Imbens

More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-24
Handle: RePEc:ecm:emetrp:v:78:y:2010:i:3:p:1155-1159